Publications
Search

Publications :: Search

Binary almost-perfect sequence sets.

Show publication

On this page you see the details of the selected publication.

    Publication properties
    Title: Binary almost-perfect sequence sets.
    Rating: (not rated yet)
    Discussion: 0 comments
    Date: 2010
    Publication type: Journal article
    Authors:
    No. First name Last name Show
    1. Kai Cai
    2. Guobiao Weng
    3. Xueqi Cheng
    Download (by DOI): 10.1109/TIT.2010.2048490
    BibTeX: journals/tit/CaiWC10
    DBLP: db/journals/tit/tit56.html#CaiWC10
    Bookmark:

    The following keywords have been assigned to this publication so far. If you have logged in, you can tag this publication with additional keywords.

    Keywords
    No keywords have been assigned to this publication yet.

    If you log in you can tag this publication with additional keywords

    A publication can refer to another publication (outgoing references) or it can be referred to by other publications (incoming references).

    Incoming References
    No incoming references have been assigned to this publication yet.
    Outgoing References
    No outgoing references have been assigned to this publication yet.

    If you log in you can add references to other publications

    A publication can be assigned to a conference, a journal or a school.

    Journal
    Name: IEEE Transactions on Information Theory
    Year: 2010
    Volume: 56
    Number: 10
    DBLP: db/journals/tit/tit56.html